A discrete approach to wirtinger's inequality

Julià Cufí, Agustí Reventós, Carlos J. Rodríguez

Producció científica: Contribució a una revistaArticleRecerca

Resum

© ELEMENT, Zagreb. Considering Wirtinger's inequality for piece-wise equipartite functions we find a discrete version of this classical inequality. The main tool we use is the theorem of classification of isometries. Our approach provides a new elementary proof of Wirtinger's inequality that also allows to study the case of equality. Moreover it leads in a natural way to the Fourier series development of 2π -periodic functions.
Idioma originalEnglish
Pàgines (de-a)737-746
Nombre de pàgines10
RevistaJournal of Mathematical Inequalities
Volum13
Número3
DOIs
Estat de la publicacióPublicada - 1 de gen. 2019

Fingerprint

Navegar pels temes de recerca de 'A discrete approach to wirtinger's inequality'. Junts formen un fingerprint únic.

Com citar-ho